# SDR DALA2020022601461

- Difficulty date: February 24, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 21,703 hours, 8,070 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: At Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3815 AFT ENTRY LIGHT ILLUMINATED AT APPROX. 80 KTS ON TAKEOFF ROLL . CORRECTIVE ACTION: MTC PERFORMED AND DOCUMENTED ON LOG 6515140. (1503825).
